# SDR QXEA2022020900051

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 29,318 hours, 31,713 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEIGHT ON WHEELS CAUTION ON GEAR RETRACTION. RETURNED TO FIELD LANDING UNEVENTFUL. CAUTION WENT AWAY ON LANDING. REMOVED FROM SERVICE. AIRCRAFT DOWN FOR REPAIRS.
